Seguir
Rezan Sevinik Adıgüzel
Rezan Sevinik Adıgüzel
Dirección de correo verificada de atilim.edu.tr
Título
Citado por
Citado por
Año
On the solution of a boundary value problem associated with a fractional differential equation
R Sevinik Adigüzel, Ü Aksoy, E Karapinar, İM Erhan
Mathematical Methods in the Applied Sciences, 2020
1972020
On the solutions of fractional differential equations via Geraghty type hybrid contractions
RS Adiguzel, U Aksoy, E Karapınar, IM Erhan
1472021
Uniqueness of solution for higher-order nonlinear fractional differential equations with multi-point and integral boundary conditions
R Sevinik-Adıgüzel, Ü Aksoy, E Karapınar, İM Erhan
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2021
1172021
On linearly related sequences of difference derivatives of discrete orthogonal polynomials
R Álvarez-Nodarse, J Petronilho, NC Pinzón-Cortés, R Sevinik-Adıgüzel
Journal of Computational and Applied Mathematics 284, 26-37, 2015
152015
Uniqueness of solution for higher-order nonlinear fractional differential equations with multi-point and integral boundary conditions, RACSAM (2021) 115: 155
RS Adiguzel, U Aksoy, E Karapinar, IM Erhan
15
A solution to nonlinear Volterra integro-dynamic equations via fixed point theory
R Sevinik-Adıguzel, E Karapınar, İM Erhan
Filomat 33 (16), 5331-5343, 2019
92019
On the Krall-type polynomials on q-quadratic lattices
R Álvarez-Nodarse, R Sevinik-Adıgüzel
Indagationes Mathematicae 21 (3), 181-203, 2011
72011
On the Orthogonality of q-Classical Polynomials of the Hahn Class
R Álvarez-Nodarse, R Sevinik-Adıgüzel, H Taseli
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 8, 042, 2012
32012
Uniqueness of solution for second order nonlinear q-difference equations with multi-point and integral boundary conditions
RS Adiguzel
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 23 (8), 1663-1672, 2022
22022
Spectrum of the q-Schrödinger equation by means of the variational method based on the discrete q-Hermite I polynomials
M Turan, RS Adıgüzel, AD Çalışır
International Journal of Modern Physics A 36 (03), 2150020, 2021
22021
On the limit of discrete q-Hermite I polynomials
RS ADIGÜZEL, S ALWHİSHİ, M TURAN
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
2*2019
On the generalized Askey–Wilson polynomials
R Álvarez-Nodarse, R Sevinik-Adıgüzel
Journal of Approximation Theory 170, 32-43, 2013
22013
The q-Racah–Krall-type polynomials
R Álvarez-Nodarse, R Sevinik-Adıgüzel
Applied Mathematics and Computation 218 (23), 11362-11369, 2012
22012
On the q-analysis of q-hypergeometric difference equation
R Sevindik-Adıgüzel
Middle East Technical University, 2010
22010
On the Orthogonality of the q-Derivatives of the Discrete q-Hermite I Polynomials
S Alwhishi, RS Adıgüzel, M Turan
Emerging Applications of Differential Equations and Game Theory, 135-162, 2020
12020
Applications of non-unique fixed point theorem of Ciric to nonlinear integral equations
R Sevinik-Adıgüzel, E Karapınar, IM Erhan
Bull. Math. Anal. Appl 11 (2), 32-39, 2019
12019
Spectrum of a q‐deformed Schrödinger equation by means of the variational method
A Doğan Çalışır, M Turan, R Sevinik Adıgüzel
Mathematical Methods in the Applied Sciences 46 (18), 18693-18705, 2023
2023
Stability analysis of an epidemic model with vaccination and time delay
M Turan, R Sevinik Adıgüzel, F Koç
Mathematical Methods in the Applied Sciences 46 (14), 14828-14840, 2023
2023
10 Divided and σ-divided differences on time scales
N Jaddoa, R Sevinik-Adıgüzel, İM Erhan
Dynamic Calculus and Equations on Time Scales, 305, 2023
2023
Spectrum of the q-Schrödinger equation by means of the variational method based on the discrete q-Hermite I polynomials
AD Çalışır, M Turan, RS Adıgüzel
2021
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20